# SDR UPS03440605

- Difficulty date: April 13, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,   BS 540 LT STR 24L FRAME FOUND CRACKED.     FRAME REPAIRED AS PER RS R53-22-35011 REFER NRC FF76313 FOR DETAIL. AND ENGR FILE NBR 747-53-20135.
